MathSciNet Relay Station
MathSciNet bibliographic data
MR276167 10.03
Hagis, Peter, Jr. Lower bounds for relatively prime amicable numbers of opposite parity. Math. Comp. 24 1970 963–968.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement